# SDR GTIA2020122435509

- Difficulty date: December 22, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 46,944 hours, 21,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RT SIDE FA FLASHLIGHT INOPERABLE (FIN 7640MM).  REMOVED AND REPLACED AFT RT SIDE FA FLASHLIGHT BATTERY (FIN 7640MM), IAW CMM 25-60-02.  OPERATIONS CHECK GOOD.
